MathSciNet Relay Station
MathSciNet bibliographic data
MR1272877 53C23 (53C20 58G11 58G25)
Kasue, Atsushi; Kumura, Hironori Spectral convergence of Riemannian manifolds. Tohoku Math. J. (2) 46 (1994), no. 2, 147–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement